Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

On almost sure stability of hybrid stochastic systems with mode-dependent interval delays

Huang, Lirong and Mao, Xuerong (2010) On almost sure stability of hybrid stochastic systems with mode-dependent interval delays. IEEE Transactions on Automatic Control, 55 (8). pp. 1946-1952. ISSN 0018-9286

[img]
Preview
PDF
p201_Mode_dep_IEEEAC10.pdf - Draft Version

Download (232kB) | Preview

Abstract

This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between the bounds of the time delays and the generator of the continuous-time Markov chain. The improved result shows that the presence of Markovian switching is quite involved in the stability analysis of delay systems. Numerical examples are given to verify the effectiveness.